# SDR FJTA201701095691

- Difficulty date: January 5, 2017
- Submitted: January 9, 2017
- Operation: Air carrier
- Aircraft: N569ST
- Make and model: Bag JETSTM3201
- Aircraft serial: 952
- Aircraft time: 17,048 hours, 24,719 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 1379007D479
- Condition: Cracked
- Location: Hyd System
- Stage of operation: CL
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DURING CLIMB, THE LT HYDRAULIC PUMP PRESSURE WENT TO 0.   FOLLOWED AIRCRAFT CHECKLIST.  TCONTINUED TO DESTINATION.  WHEN THE GEAR WAS SELECTED DOWN, THE RT PUMP PRESSURE WENT TO 0 PSI AND STARTED FLUCTUATING TO 2000 PSI.   NOSE GEAR DOWN LOCKED IMMEDIATELY AND THE MAIN LANDING GEAR WAS SHOWING INTRANSIT.   DECIDED TO GO THROUGH THE EMERGENCY EXTEND CHECKLIST.  BEFORE THEY WERE ABLE TO BEGIN, BOTH MAIN LANDING GEAR INDICATED DOWN AND LOCKED. THE RT HYDRAULIC PUMP PRESSURE CONTINUED TO FLUCTUATE.  DECLARED AN EMERGENCY, AND LANDED.  WHEN FLAPS SELECTED, THEY FUNCTIONED CORRECTLY.  HYDRAULIC PRESSURE CONTINUED TO FLUCTUATE BETWEEN 2000 PSI AND 0 PSI ON THE RT PUMP.  AFTER LANDING, THE RT HYDRAULIC PUMP PRESSURE STABILIZED AT 2000 PSI.  THE CREW TAXIED TO THE GATE WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND THE RIGID HYDRAULIC PUMP PRESSURE LINE HAD A CRACK AT THE FORWARD FLARE AT THE FITTING JUST AFT OF THE LT ENGINE FIREWALL.  MAINTENANCE REPLACED THE LINE IAW MAINTENANCE PROCEDURES.
